# SDR ASOA201200721

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 280 CORRODED.    R & R FWD COCKPIT FLOORBEAM IAW SRM 51-42-06-001-001-+A01 AND 51-42-21-001-001-A01.   REPAIR CLASSIFIED AS MINOR.
